Inmaculada Baldomá

Inmaculada Baldomá

Inmaculada Baldomá
PhD in mathematics from Universitat de Barcelona
Associate Professor atUniversitat Politècnica de Catalunya

Personal webpage

email: immaculada.baldoma@upc.edu

Biosketch

I am Associate Professor at UPC. Previously I had different positions at Universitat de Barcelona, Universitat Rovira I Virgili and UPC since September 1994 until June 2008. I did a postdoctoral stay (September 2002-September 2003) in IMCCE.

I work in Dynamical systems and, in particular, in the study of invariant manifolds: existence, regularity and persistence with special interest in singular perturbation theory and beyond all orders phenomenon.

Research Interests

  • Dynamical systems
  • Exponentially small splitting of separatrices
  • Existence and regularity of invariant manifolds associated to parabolic objects
  • Asymptotic wave number in Ginzburg-Landau type systems
  • Parabolic resonances

 

Selected publications

  •  Baldomá, E. Fontich, Exponentially Small Splitting of Invariant Manifolds of Parabolic Points, Memoirs of the AMS, (167), 792, x+83pp, (2004). ISBN 0-8218-3445-2.
  • Baldomá, The inner equation for one and a half degrees of freedom rapidly forced Hamiltonian systems, Nonlinearity, 19, 1415-1445, (2006).
  • Baldomá, T.M. Seara, Breakdown of heteroclinic orbits for some analytic unfoldings of the Hopf-zero singularity, Journal of Nonlinear Science, 16 (6), 543—582, (2006).
  • Aguareles, I. Baldomá, Structure and Gevrey asymptotic of solutions representing topological defects to some partial differential equations, Nonlinearity, 24, 2813-2848, (2011).
  • Baldomá, E. Fontich, M. Guardia, T.M. Seara, Exponentially small splitting of separatrices beyond Melnikov analysis: Rigorous results, Journal of Differential Equations, 253, 3304-3439, (2012).